Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dark spots on legs, dry skin. Using atopic creams, no relief. Solution?

Helloo...i am really really frustrated with my legs. Firstly i have a skin problems since childhood. I ve got like dark spots all over my legs they really appeared horrible after shaving. and my skin is really dry looks like fish scales...arrrg..i have tried all kind of creams etc but nothing work.I am actually usung an atopic cream...i really need a solution..thanks!
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,

You may be suffering from atopic dermatitis,eczema or ichthyosis.

You should moisturize the skin with white soft paraffin 2-3 times.

Oat meal bath is a good option for above condition.

Please visit a good dermatologist for proper examination and treatment with prescription drugs.

Very effective and safe treatments are available to treat the skin conditions now.

Hope this helps.


Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor